%0 Journal Article
	%A Norlyda Mohamed and  Daud Mohamad and  Shaharuddin Cik Soh
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 58, 2011
	%T Extremal Properties of Generalized Class of Close-to-convex Functions
	%U https://publications.waset.org/pdf/14045
	%V 58
	%X Let Gα ,β (γ ,δ ) denote the class of function
f (z), f (0) = f ′(0)−1= 0 which satisfied e δ {αf ′(z)+ βzf ′′(z)}> γ i Re
in the open unit disk D = {z ∈ı : z < 1} for some α ∈ı (α ≠ 0) ,
β ∈ı and γ ∈ı (0 ≤γ  0 . In
this paper, we determine some extremal properties including
distortion theorem and argument of f ′( z ) .
	%P 1589 - 1592